CFP last date
20 June 2024
Reseach Article

On Fuzzy g*s-Closed Sets

by J. Mahanta, P. K. Das
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 43 - Number 2
Year of Publication: 2012
Authors: J. Mahanta, P. K. Das
10.5120/6076-8187

J. Mahanta, P. K. Das . On Fuzzy g*s-Closed Sets. International Journal of Computer Applications. 43, 2 ( April 2012), 17-21. DOI=10.5120/6076-8187

@article{ 10.5120/6076-8187,
author = { J. Mahanta, P. K. Das },
title = { On Fuzzy g*s-Closed Sets },
journal = { International Journal of Computer Applications },
issue_date = { April 2012 },
volume = { 43 },
number = { 2 },
month = { April },
year = { 2012 },
issn = { 0975-8887 },
pages = { 17-21 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume43/number2/6076-8187/ },
doi = { 10.5120/6076-8187 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T20:32:20.500764+05:30
%A J. Mahanta
%A P. K. Das
%T On Fuzzy g*s-Closed Sets
%J International Journal of Computer Applications
%@ 0975-8887
%V 43
%N 2
%P 17-21
%D 2012
%I Foundation of Computer Science (FCS), NY, USA
Abstract

In this paper, we introduce fuzzy g*s-closed sets in fuzzy topological spaces and study its properties. The study centres around general properties of fuzzy g*s-closed sets and compactness for fuzzy topological spaces via fuzzy g*s-open sets. Fuzzy filterbases are used to characterize fuzzy g*s-compactness and fuzzy g*s-closed spaces.

References
  1. K. K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl. , 82 (1981), 14-32.
  2. G. Balasubramanian and P. Sundaram, On some generalizations of fuzzy continuous functions, Fuzzy Sets and Systems, 86 (1997), 93-100.
  3. C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. , 24 (1968), 182-190.
  4. N. Livine, Generalized closed sets in topology, Rend. Circ. Mat. Palemore, 19 (1970), 89-96.
  5. G. B. Navalagi, Definition bank in general topology.
  6. M. E. El-Shafei and A. Zakari, Semi-generalized continuous mappings in fuzzy topological spaces, J. Egyptian Math. Soc. , 15(1) (2007), 57-67.
  7. L. A. Zadeh, Fuzzy Sets, Information and Control, 11 (1965), 341-356.
Index Terms

Computer Science
Information Sciences

Keywords

Fuzzy G*s-closed Set Fuzzy G*s-compactness Fuzzy G*s-closed Space